Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Nonsymmetric projections in Hilbert space

Victor Julius Mizel and Malempati Madhusudana Rao

Vol. 12 (1962), No. 1, 343–357
Mathematical Subject Classification
Primary: 47.40
Milestones
Received: 6 February 1961
Published: 1 March 1962
Authors
Victor Julius Mizel
Malempati Madhusudana Rao